MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO6VP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Unspecified Infection (1930); Pain (1994); Discomfort (2330); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an abdominal hernia.It was reported that after implant, the patient experienced contaminated mesh, adhesions, infection, chronic pain, and discomfort.Post-operative patient treatment included revision surgery.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an abdominal hernia.It was reported that after implant, the patient experienced contaminated mesh, adhesions, infection, chronic pain, and discomfort.Post-operative patient treatment included revision surgery, explanation of mesh, and hernia repair with new mesh.
 
Additional Manufacturer Narrative
Additional information: a3, a4, b5, b7, additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
60 middletown ave.
8200 coral sea st ne
mounds view,mn, CT 55112
7635265677
MDR Report Key10860255
Report Number9615742-2020-02544
Device Sequence Number2863275
Product Code FTL
UDI-Device Identifier10884521165717
UDI-Public10884521165717
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K120506
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberPCO6VP
Device Catalogue NumberPCO6VP
Device Lot NumberPRL0093X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer03/20/2024
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date03/27/2024
Date Device Manufactured12/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PCO8VP PCO VENTRAL PATCH 8CM X1 (LOT # PSA0421X); PCO8VP PCO VENTRAL PATCH 8CM X1 (LOT # PSA0421X)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight113 KG